# SDR DALA2022121408116

- Difficulty date: December 11, 2022
- Submitted: December 14, 2022
- Operation: Air carrier
- Aircraft: N859NW
- Make and model: Airbus A330-223
- Aircraft serial: 0722
- Aircraft time: 68,170 hours, 8,542 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHTING AT SEAT 49G INOP.  SECURED WIRES ON LIGHT. OPS NORMAL IAW AMM 33-51.
